# SDR EY2R57102

- Difficulty date: August 3, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 1900D
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3I
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: C792
- Condition: Corroded
- Location: Propeller
- Part time: 17,708 hours
- Component: Propeller, Hartzl
- Component part number: E400121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SPLIT BEARING HAD CORROSION ON SURFACE.  REPLACED.  (X)
